# SDR DALA2024100209612

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 12,148 hours, 5,828 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 8101 - ATO - DUE TO "CONFIG RUDDER TRIM" WARNING MESSAGE. CORRECTIVE ACTION: PERFORMED OPERATIONAL AND FUNCTIONAL TEST OF TAKE-OFF CONFIGURATION. (LP# 5812152)
